Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 23, 2014, 7:49 AM CDT for George County, Perry County, Stone County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2014, 7:49 AM CDT (12:49 UTC)
- Expired
- Mar 23, 2014, 8:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties George County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
652
WUUS54 KMOB 231249
SVRMOB
MSC039-111-131-231345-
/O.NEW.KMOB.SV.W.0018.140323T1249Z-140323T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
749 AM CDT SUN MAR 23 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
STONE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 845 AM CDT
* AT 746 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
20 MILES SOUTH OF WEST HATTIESBURG TO 17 MILES WEST OF WIGGINS TO
24 MILES WEST OF WIGGINS TO 30 MILES NORTHWEST OF DIAMONDHEAD...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WIGGINS... PERKINSTON... MCHENRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3091 8935 3092 8934 3091 8915 3103 8915
3089 8873 3073 8864 3073 8888 3067 8889
3067 8923 3064 8924 3064 8934 3065 8935
TIME...MOT...LOC 1248Z 292DEG 46KT 3103 8942 3092 8938
3077 8950 3068 8970
$$3 follow-up statements
642
WWUS54 KMOB 231308
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
808 AM CDT SUN MAR 23 2014
MSC039-111-131-231345-
/O.CON.KMOB.SV.W.0018.000000T0000Z-140323T1345Z/
STONE MS-PERRY MS-GEORGE MS-
808 AM CDT SUN MAR 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SOUTHWESTERN GEORGE...SOUTHERN PERRY AND STONE COUNTIES...
AT 802 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF WIGGINS TO 2 MILES SOUTHWEST OF WIGGINS TO 14
MILES SOUTHWEST OF WIGGINS TO 20 MILES NORTH OF DIAMONDHEAD...MOVING
SOUTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... PERKINSTON... MCHENRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3091 8935 3092 8934 3091 8915 3103 8915
3089 8873 3073 8864 3073 8888 3067 8889
3067 8923 3064 8924 3064 8934 3065 8935
TIME...MOT...LOC 1308Z 294DEG 51KT 3090 8909 3081 8908
3067 8920 3063 8937
$$183
WWUS54 KMOB 231315
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
815 AM CDT SUN MAR 23 2014
MSC039-111-131-231345-
/O.CON.KMOB.SV.W.0018.000000T0000Z-140323T1345Z/
STONE MS-PERRY MS-GEORGE MS-
815 AM CDT SUN MAR 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SOUTHWESTERN GEORGE...SOUTHWESTERN PERRY AND STONE COUNTIES...
AT 815 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF WIGGINS TO 8 MILES SOUTHEAST OF WIGGINS TO 14 MILES
SOUTH OF WIGGINS TO 17 MILES NORTH OF DIAMONDHEAD...MOVING SOUTHEAST
AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... PERKINSTON... MCHENRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3072 8932 3080 8919 3090 8918 3091 8917
3091 8915 3092 8915 3095 8910 3089 8873
3073 8864 3073 8888 3067 8889 3067 8923
3064 8924 3064 8934 3065 8935
TIME...MOT...LOC 1315Z 294DEG 51KT 3087 8899 3078 8898
3064 8910 3060 8927
$$294
WWUS54 KMOB 231326
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
826 AM CDT SUN MAR 23 2014
MSC111-231335-
/O.CAN.KMOB.SV.W.0018.000000T0000Z-140323T1345Z/
PERRY MS-
826 AM CDT SUN MAR 23 2014
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL PERRY COUNTY...
AT 825 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTH CENTRAL
PERRY COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3067 8889 3068 8913 3076 8909 3079 8904
3079 8903 3084 8907 3089 8905 3089 8874
3089 8873 3073 8864 3073 8888
TIME...MOT...LOC 1325Z 294DEG 51KT 3081 8884 3072 8883
3058 8895 3054 8912
$$
MSC039-131-231345-
/O.CON.KMOB.SV.W.0018.000000T0000Z-140323T1345Z/
STONE MS-GEORGE MS-
826 AM CDT SUN MAR 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SOUTHWESTERN GEORGE AND EASTERN STONE COUNTIES...
AT 825 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
14 MILES EAST OF WIGGINS TO 17 MILES SOUTHEAST OF WIGGINS...MOVING
SOUTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHWESTERN GEORGE COUNTY
RURAL EASTERN STONE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3067 8889 3068 8913 3076 8909 3079 8904
3079 8903 3084 8907 3089 8905 3089 8874
3089 8873 3073 8864 3073 8888
TIME...MOT...LOC 1325Z 294DEG 51KT 3081 8884 3072 8883
3058 8895 3054 8912
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 5:00 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 23, 5:00 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT SUN MAR 23 2014
.SHORT TERM [TODAY AND TONIGHT]...STARTING OFF WIDESPREAD DENSE
FOG...ESPECIALLY ALONG AND EAST OF I-65 THIS MORNING. ISSUED A DENSE
FOG ADVISORY FOR MOBILE AND BALDWIN COUNTIES IN SOUTHWEST
ALABAMA...SOUTH CENTRAL ALABAMA...AND THE WESTERN FLORIDA PANHANDLE
THROUGH MID MORNING. ON THE WEATHER MAPS THIS MORNING...SURFACE COLD
FRONT WAS ALIGNED FROM OFF THE MID ATLANTIC AND DRAPED SOUTHWEST
ACROSS CENTRAL ALABAMA/MISSISSIPPI...BACK INTO EAST TEXAS.
ALOFT...WITHIN A PERSISTENT NEARLY ZONAL FLOW...A HIGH SPEED JET MAX
OF 120 TO 130 KNOTS WILL ADVANCE FROM THE LOWER MISSISSIPPI RIVER
VALLEY THIS MORNING AND INTO THE SOUTHEAST THIS EVENING. DUE TO THE
ENHANCED ASCENT FROM THIS SPEED MAX...CLUSTERS OF COLDER CLOUD
TOPS/LIGHTNING ACTIVITY WAS MOVING EASTWARD ON THE COOLER SIDE OF
THE SURFACE FRONT...FROM THE ARKANSAS/LOUISIANA BORDER...TO ACROSS
THE NORTHERN HALF OF MISSISSIPPI. WILL MAINTAIN A MODERATE CHANCE OF
SHOWERS AND A FEW STORMS THIS MORNING. GUIDANCE HAS LOWERED THE
RAINFALL CHANCES BY A CATEGORY ON AVERAGE FOR TODAY AS THE BEST LOW
LEVEL MOISTURE AXIS SHIFTS SOUTHWARD WITH FRONT AND BECOMES MORE OUT
OF PHASE WITH THE EASTWARD MOVING UPPER LEVEL ENERGY. WIND SHIFT
WITH FRONTAL PASSAGE IS FORECAST BY LATE MORNING OVER THE INTERIOR
AND MID AFTERNOON ALONG THE COAST. HIGHS TODAY SOME 7 TO 12 DEGREES
LOWER OVER THE INTERIOR THAN SATURDAY'S HIGH TEMPERATURES. NUMBERS
MOSTLY IN THE LOWER HALF OF THE 70S SOUTHEAST OF I-65 TO UPPER 60S
NORTHWEST OF I-65.
TONIGHT TO BE COOLER UNDER NORTH TO NORTHEAST FLOW AND RAINFREE AS
MOISTURE AXIS IS POSITIONED TO THE SOUTH...OVER THE COASTAL WATERS.
/10
[MONDAY THROUGH TUESDAY NIGHT]...THE STRONG COLD FRONT WILL CONTINUE
TO PUSH SOUTHWARD ACROSS THE GULF OF MEXICO MONDAY MORNING. THE
NORTHERN THIRD OF THE FORECAST AREA WILL REMAIN DRY ON MONDAY...WITH
ISOLATED RAIN SHOWERS SOUTH TO THE I-10 CORRIDOR AND SCATTERED
SHOWERS HUGGING THE COAST SOUTH OF THE I-10 CORRIDOR AS A SERIES OF
UPPER LEVEL DISTURBANCES CONTINUE TO PASS OVER THE FORECAST AREA. A
STRONGER REINFORCING COLD FRONT WILL SWEEP THROUGH THE FORECAST AREA
MONDAY NIGHT. THIS WILL KEEP THE FORECAST AREA RAIN FREE ON
TUESDAY...WITH VERY COLD TEMPERATURES FILTERING INTO THE REGION.
HIGH TEMPERATURES ON MONDAY AND TUESDAY WILL RANGE FROM NEAR 63 TO
68 DEGREES. LOWS MONDAY NIGHT WILL RANGE FROM 35 TO 40 DEGREES NORTH
OF A LINE FROM RICHTON MS TO ANDALUSIA AL...WITH 40S SOUTH TO THE
COAST. TEMPERATURES RIGHT ALONG THE BEACHES SHOULD BE IN THE LOWER
50S. LOWS TUESDAY NIGHT WILL RANGE FROM 27 TO 33 DEGREES NORTH OF A
LINE FROM WIGGINS MS TO CRESTVIEW FL...WITH MID TO UPPER 30S SOUTH
TO THE COAST. TEMPERATURES RIGHT ALONG THE BEACHES SHOULD BE IN THE
LOWER 40S. /22
.LONG TERM [WEDNESDAY THROUGH SATURDAY]...UPPER EASTERN CONUS TROUGH
WILL MOVE EASTWARD OVER THE WESTERN ATLANTIC MID WEEK...WITH WEAK
UPPER RIDGING BUILDING OVER THE NORTHERN GULF REGION. LARGE SURFACE
HIGH PRESSURE ACROSS THE EASTERN CONUS MID WEEK WILL MOVE EAST OF
THE REGION...WITH A SOUTHEAST RETURN FLOW ON THE BACKSIDE OF THE
HIGH SETTING UP ACROSS THE AREA. THIS WILL BRING GULF MOISTURE BACK
INTO THE AREA JUST IN TIME BEFORE AN INVERTED SURFACE TROUGH MOVES
EAST ACROSS THE AREA...AND A SERIES OF WEAK UPPER DISTURBANCES MOVE
THROUGH THE BASE OF A BROAD CENTRAL CONUS UPPER TROUGH. WE WILL SEE
A RETURN OF ISOLATED TO SCATTERED RAIN SHOWERS FROM THURSDAY THROUGH
SATURDAY AFTERNOON. WE WILL SEE A GRADUAL WARMING TREND WITH HIGHS
CLIMBING BACK INTO THE LOWER TO MID 70S FRIDAY THROUGH THE WEEKEND.
/22
&&
.AVIATION [23.12Z KMOB/KBFM AND KPNS TAF ISSUANCE]...STARTING OFF
THE TAF PERIOD WITH A VARYING RANGE OF FLIGHT CATEGORIES IN VSBY
FROM IFR TO VLIFR IN MIST/FOG. LOW CIGS AS A FUNCTION OF MIST/FOG.
EXPECT VSBY TO IMPROVE SHORTLY AFTER SUNRISE TO VFR CATEGORIES...BUT
CIGS HOLD WITHIN IFR/MVFR RANGES. A CHANCE OF SHRA/POSSIBLE TSRA
TODAY AS FRONTAL BOUNDARY SLIPS ACROSS THE GULF COAST. LIGHT SOUTH
TO SOUTHWEST WIND THIS MORNING...BECOMES NORTHWEST THROUGH THE
AFTERNOON DUE TO FRONTAL WIND SHIFT. /10
&&
.MARINE...WIND SHIFT WITH FRONT OCCURS THROUGH THE AFTERNOON WITH A
STRONGER OFFSHORE FLOW TONIGHT AS HIGH PRESSURE EXPANDS OVER THE
MISSISSIPPI RIVER VALLEY. LATEST GRIDDED WIND FIELD SUPPORTS
HEADLINING FOR SMALL CRAFT EXERCISE CAUTION TONIGHT OVER BAYS AND
SOUNDS WITH ADVISORIES OVER THE ALABAMA/NORTHWEST FLORIDA OFFSHORE
ZONES. GLOBAL WEATHER MODELS CONTINUE TO BE CONSISTENT IN SHOWING A
LARGE 1030 MILLIBAR HIGH EXPANDING EASTWARD OUT OF THE PLAINS ON
TUESDAY. STRONGER OFFSHORE FLOW SETS UP...WITH ELEVATED SEAS
TUESDAY/TUESDAY NIGHT. A NORTHEAST TO EASTERLY FLOW FORECAST ON
WEDNESDAY WITH LOWER SEAS AS THE HIGH SHIFTS ACROSS THE APPALACHIANS.
BY THURSDAY...THE PRESSURE DIFFERENCE BETWEEN THE HIGH OFF THE EAST
COAST AND A DEEP FRONTAL LOW MOVING NORTHEAST OUT OF THE PLAINS
RESULTS IN A STRENGTHENING ONSHORE FLOW AND BUILDING SEAS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 46 65 44 66 / 40 10 30 20 05
PENSACOLA 72 49 63 49 67 / 40 10 30 30 05
DESTIN 72 52 63 51 66 / 40 10 30 30 05
EVERGREEN 70 45 67 40 65 / 50 05 20 20 05
WAYNESBORO 65 42 64 37 64 / 50 10 20 10 00
CAMDEN 68 41 66 39 63 / 60 05 10 10 05
CRESTVIEW 75 49 67 43 68 / 40 05 30 20 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM SUNDAY FOR THE FOLLOWING ZONES:
CONECUH...COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...UPPER BALDWIN...UPPER MOBILE...
FL...DENSE FOG ADVISORY UNTIL 9 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 9 AM SUNDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO 10 AM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
&&Hazardous weather outlook, Mar 23, 6:06 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 606 AM CDT SUN MAR 23 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 606 AM CDT SUN MAR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT LOW VISIBILITY...IN AREAS OF DENSE FOG OVER PORTIONS OF THE AREA THIS MORNING...WILL IMPROVE BY MID MORNING. AS A COLD FRONT SLIPS SOUTHEAST TODAY...WEATHER FORECASTS CALL FOR SOME THUNDERSTORM ACTIVITY TO MOVE EASTWARD OVER THE AREA. NO SEVERE STORMS ARE FORECAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE LATEST FORECAST CALLS FOR THE POTENTIAL OF FREEZING TEMPERATURES OVER THE NORTHERN HALF OF THE FORECAST AREA WEDNESDAY MORNING. CONSIDERING THIS...ALONG WITH TEMPERATURES DOWN INTO THE THIRTIES NORTH OF THE COAST...FROST IS POSSIBLE IN AREAS WHERE WIND BECOMES LIGHT WEDNESDAY MORNING. THESE TEMPERATURES AND CONDITIONS WILL LIKELY BE DETRIMENTAL TO UNPROTECTED EARLY SPRING PLANTINGS OF TENDER GARDEN VEGETABLES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-241100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 606 AM CDT SUN MAR 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT LOW VISIBILITY...IN AREAS OF DENSE FOG OVER BAYS AND SOUNDS EARLY THIS MORNING...WILL IMPROVE BY MID MORNING. A COLD FRONT SLIPS SOUTHEAST TODAY...BRINGING A WIND SHIFT BY AFTERNOON. MODERATE TO STRONG OFFSHORE FLOW TONIGHT BRINGS INCREASED HAZARDS FOR SMALLER MARINE CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GLOBAL WEATHER MODELS CONTINUE TO BE CONSISTENT IN SHOWING A LARGE AND STRONG SURFACE HIGH PRESSURE SYSTEM EXPANDING EASTWARD OUT OF THE PLAINS ON TUESDAY. STRONGER OFFSHORE FLOW SETS UP...WITH ELEVATED SEAS TUESDAY AND TUESDAY NIGHT. WINDS LOWER AND SEAS DECREASE WEDNESDAY AS THE HIGH SHIFTS ACROSS THE APPALACHIANS. THE PRESSURE DIFFERENCE BETWEEN THE HIGH OFF THE EAST COAST AND A LOW PRESSURE SYSTEM LIFTING NORTHEAST OUT OF THE PLAINS RESULTS IN A STRENGTHENING ONSHORE FLOW AND BUILDING SEAS THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | George | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.